International Journal of Innovative Engineering, Technology & Science

OPTIMAL CONTROLLABILITY OF NONLINEAR INFINITELY SPACE OF NEUTRAL DIFFERENTIAL SYSTEMS WITH DISTRIBUTED DELAYS IN THE CONTROL
Share:

OPTIMAL CONTROLLABILITY OF NONLINEAR INFINITELY SPACE OF NEUTRAL DIFFERENTIAL SYSTEMS WITH DISTRIBUTED DELAYS IN THE CONTROL

Publication Date : 15/03/2018


Author(s) :

Oraekie, P. A. .


Volume/Issue :
Volume 2
,
Issue 1
(03 - 2018)



Abstract :

In this paper, the nonlinear system (1.1) was linearized and the mild solution of the system was obtained using the Unsymmetric Fubuni Theorem. The necessary and sufficient conditions for the existence of optimal control were established. We also, made use of the integration technique as in Klamka (1976) to establish results. The reachable set, attainable set and target set upon which our studies hinged were extracted from the mild solution.


No. of Downloads :

2


Please note

This is a widgetized sidebar area and you can place any widget here, as you would with the classic WordPress sidebar.